TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives

You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


Depression and Suicide If you or a loved one is feeling depressed or suicidal, you are not alone. Talk with other users about your feelings here.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
Ella.x Offline
Member
I've been here a while
********
 
Ella.x's Avatar
 
Name: Ella
Age: 28
Gender: Female
Location: England

Posts: 1,461
Join Date: February 24th 2009

Withdrawal, or depression? - February 14th 2012, 01:50 PM

After being on the same antidepressants for nearly a year, I recently decided that I was going to wean myself off them because to be honest, I hate having to take them. I'm about a week in and I'm taking them every 2-3 days rather than daily. I'm getting some withdrawal effects (brain zaps, anxiety etc), but I've also started getting very tearful and feeling like a I can't cope and feeling like I want to stay in bed all day and drink and avoid everyone. I'm confused as to whether this is my depression coming back now that I'm not taking my meds regularly or if it's a withdrawal symptom.
I'm just feeling very paranoid and suicidal and I guess I want some advice on whether to wait it out and see if it stops in a few days or to start popping my pills again like a good girl.
I wish I was normal. I'm so sick of relying on chemicals just to keep me "stable".
   
  (#2 (permalink)) Old
Member
I've been here a while
********
 
ilovecountrymusic's Avatar
 
Gender: Male
Location: USA

Posts: 1,048
Join Date: October 4th 2011

Re: Withdrawal, or depression? - February 14th 2012, 02:01 PM

I would talk to your doctor about it, they would be best at telling you what's going on and what your best course of action would be.
   
  (#3 (permalink)) Old
Ella.x Offline
Member
I've been here a while
********
 
Ella.x's Avatar
 
Name: Ella
Age: 28
Gender: Female
Location: England

Posts: 1,461
Join Date: February 24th 2009

Re: Withdrawal, or depression? - February 14th 2012, 02:24 PM

Yeah, that probably is my best option. I just really don't trust my doctor. I think she's just pushing medication to shut me up. To be honest, feeling as bad as I do right now, it's unlikely that I'll do anything to help myself because I just can't see the point in anything and ultimately we're all going to die, so maybe it's best for all involved if I just nip this in the bud and kill myself before I end up getting myself sectioned. I don't know. I'm really scared.
   
  (#4 (permalink)) Old
xxprincessxx Offline
Member
Regular TeenHelper
*****
 
xxprincessxx's Avatar
 
Name: Sammie
Age: 27
Gender: Female
Location: Ohio

Posts: 488
Join Date: March 7th 2010

Re: Withdrawal, or depression? - February 14th 2012, 02:25 PM

I agree with Amber, you really need to talk to a doctor about what the best course of action is. These symptoms your feeling from the withdrawl are one of the main reasons your not supposed to come of the medication by yourself because it can get worse. Also, if you re-start taking them again, they may not work like they used too. It would be better and safer to speak to somebody professional about this.


all i want is a place to call my own and
mend the hearts of everyone who feels alone,
woah,
you know to keep your hopes up high and your head down low.

<3
   
  (#5 (permalink)) Old
blumemusik♫ Offline
~Savvy?
I've been here a while
********
 
blumemusik♫'s Avatar
 
Name: Kate
Age: 23
Gender: Girly
Location: Liverpewwwl, UK

Posts: 1,183
Blog Entries: 127
Join Date: June 18th 2011

Re: Withdrawal, or depression? - February 14th 2012, 02:43 PM

Yeah, like the others have said, if you want to come off your medication, you should probably go through your doctor, because stopping it yourself can have all sorts of bad effects.
   
  (#6 (permalink)) Old
Palmolive Offline
Purr Purr Purr.
Jeez, get a life!
***********
 
Palmolive's Avatar
 
Name: Jessie
Age: 25
Gender: Girly.
Location: The stars.

Posts: 5,791
Blog Entries: 2317
Join Date: January 31st 2009

Re: Withdrawal, or depression? - February 14th 2012, 04:17 PM

Hi there.

I don't know what the medication is neither are we trained so we can't tell you for sure. It could be either of these. Have you actually seen the person who prescribes you them (doctor/psychiatrist)? If not then I urge you to see them ASAP considering you have already changed the way you take them yourself. This should really be advised by a doctor/psychiatrist so they know what's going on, can help you take the best course of action as well as do it in a healthy way and keep on eye on your mood while you start to come off them, if that's the decision that is made.

I hope this made sense.
Jessie


"Only in the dark, can you see the stars..."
Josie 12/3/2014, always in my heart. Sue 19/2/2016; Peter, Ellie, Hannah, Andy, Kirtsie RIP.

Helplink Mentor l Article writer l Forum mod l Community Mod
   
  (#7 (permalink)) Old
Ella.x Offline
Member
I've been here a while
********
 
Ella.x's Avatar
 
Name: Ella
Age: 28
Gender: Female
Location: England

Posts: 1,461
Join Date: February 24th 2009

Re: Withdrawal, or depression? - February 14th 2012, 07:12 PM

Thanks to all of you for the advice. I think I'm just gonna start taking the pills again like I'm supposed to. I've tried before and I just can't handle the withdrawal from duloxetine. I'm due to see my doctor in a couple of weeks anyway. I'm too weak to come off them. I don't know why I have to fight it, I really should just accept the help I'm being given and stop complaining. I just get so scared that people are trying to hurt me. I already have my meds in a box that has a section for each day so I don't forget. I don't know how else to force myself to take them.
   
Closed Thread

Bookmarks

Tags
depression, withdrawal

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2018, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.